# SDR SWIA202163082

- Difficulty date: October 30, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE ON R/H FS 280 CROSS BEAM TO RBL 12 INTERCOSTAL CRACKED     (C-CHECK RO 12/07/2021)     INSTALLED ATTACH ANGLE ON FS280 CROSS BEAM RBL 12 REF CRJ 700 SRM 51-42-21-001-001-A01 AND DWG. NO. CC670-34010 REV. K. COMPLIED WITH 51-900-1002-SKY
